# SDR SWIA2018092845103

- Difficulty date: September 6, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 32,003 hours, 31,307 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS AN AREA OF CORROSION ON THE L/H FLIGHT COMPARTMENT FLOOR PANEL AFT EDGE OUTBOARD OF THE PARKING BRAKE HANDLE.  (C-CHECK) RO: 09/27/2018 REMOVED  CORROSION ON THE L/H FLIGHT COMPARTMENT FLOOR PANEL AFT EDGE OUTBOARD OF THE PARKING BRAKE HANDLE IAW SRM.
